Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Dzyuba, A S

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:56
Abstract pages:360
Full texts:237

http://www.mathnet.ru/eng/person66220
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1986
1. A. S. Dzyuba, V. I. Shishkin, “Training in structural pattern recognition”, Zh. Vychisl. Mat. Mat. Fiz., 26:11 (1986),  1695–1703  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 26:6 (1986), 59–65
1985
2. A. S. Dzyuba, “Mean deviation of the frequency of incorrect pattern recognition from the probability”, Zh. Vychisl. Mat. Mat. Fiz., 25:9 (1985),  1430–1433  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 25:5 (1985), 103–106
1983
3. A. S. Dzyuba, “The algebraic closure of a family of separated algorithms”, Zh. Vychisl. Mat. Mat. Fiz., 23:1 (1983),  198–205  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 23:1 (1983), 138–143
1981
4. A. S. Dzyuba, “The correctness of the linear closure of a family of recognition algorithms with separating hyperplanes”, Zh. Vychisl. Mat. Mat. Fiz., 21:6 (1981),  1566–1576  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 21:6 (1981), 205–216
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022